# SDR DXTA200702512

- Difficulty date: September 30, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N930QS
- Make and model: Cessna 750
- Aircraft serial: 7500130
- Aircraft time: 6,633 hours, 4,134 cycles
- Engine: Allsn AE3007C
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 7002800901
- Part serial: 98091178
- Condition: Inoperative
- Location: Yaw Damper
- Part time: 3,076 hours, 1,869 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

THE LOWER YAW DAMPER FAILED, A CAS MSG AT 60 KTS.  REMOVED, REPLACED AND OPS CHECK GOOD OF LOWER YAW DAMP ACTUATOR "A" DUE TO INTERMITTENT FAILURE IAW 750 MM 27-24-00.
